RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1972, Volume 12, Issue 3, Pages 275–280 (Mi mz9879)  

Rearrangements of series in a Hilbert space

F. A. Talalyan

Erevan State University

Abstract: A theorem on rearrangements of numerical series, proved by Agnew, is extended to series in a Hilbert space. A complete proof is given of Orlicz's theorem on unconditionally convergent series in a Hilbert space.

Full text: PDF file (553 kB)

English version:
Mathematical Notes, 1972, 12:3, 599–602

Bibliographic databases:

UDC: 513.88
Received: 03.12.1971

Citation: F. A. Talalyan, “Rearrangements of series in a Hilbert space”, Mat. Zametki, 12:3 (1972), 275–280; Math. Notes, 12:3 (1972), 599–602

Citation in format AMSBIB
\Bibitem{Tal72}
\by F.~A.~Talalyan
\paper Rearrangements of series in a Hilbert space
\jour Mat. Zametki
\yr 1972
\vol 12
\issue 3
\pages 275--280
\mathnet{http://mi.mathnet.ru/mz9879}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=318852}
\zmath{https://zbmath.org/?q=an:0242.40008}
\transl
\jour Math. Notes
\yr 1972
\vol 12
\issue 3
\pages 599--602
\crossref{https://doi.org/10.1007/BF01093993}


Linking options:
  • http://mi.mathnet.ru/eng/mz9879
  • http://mi.mathnet.ru/eng/mz/v12/i3/p275

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:94
    Full text:63
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020